# SDR AALA20020136

- Difficulty date: February 2, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY LIGHT AT AFT RIGHT CRWE BUNK INOPERATIVE.  REPAIRED BROKEN WIRES TO EMERGENCY LIGHT AT AFT RIGHT CREW BUNK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
